# SDR SWAA2015110245539

- Difficulty date: October 12, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retaining Clip
- Part number: 81000
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMER EXIT SIGN HOUSING RETAINER CLIP BROKEN.  R & R CLIP IAW AMM.
